# SDR AALA202506101176

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 82,275 hours, 33,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  LEFT EMERGENCY EXIT EPSU FAILED TEST. MAINTENANCE REPLACED LEFT EMERGENCY EXIT EPSU BATTERY PER AMM 33-51-38.
